First-Order Perturbation Analysis of the Best Rank-(R_1,R_2,R_3) Approximation in Multilinear Algebra

L. De Lathauwer
J. Chemometrics, Volume 18, Number 1, page 2--11 - 2004

BibTex references

@Article{Del04c,
  author       = "De Lathauwer, L.",
  title        = "First-Order Perturbation Analysis of the Best Rank-(R_1,R_2,R_3) Approximation in Multilinear Algebra",
  journal      = "J. Chemometrics",
  number       = "1",
  volume       = "18",
  pages        = "2--11",
  year         = "2004",
  key          = "DeLathauwer 04d",
  url          = "http://publi-etis.ensea.fr/2004/Del04c"
}

Other publications in the database

» L. De Lathauwer